Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Mishchenko and Quillen formulas for oriented cohomology pretheories

Author: E. Shinder
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 18 (2006), nomer 4.
Journal: St. Petersburg Math. J. 18 (2007), 671-678
MSC (2000): Primary 14F43
Published electronically: May 29, 2007
MathSciNet review: 2262589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two formulas mentioned in the title are generalized to arbitrary oriented cohomology pretheories on algebraic varieties.

References [Enhancements On Off] (What's this?)

  • [Har] R. Hartshorne, Algebraic geometry, Grad. Texts in Math., No. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157 (57:3116)
  • [P1] I. Panin, Push-forwards in oriented cohomology theories of algebraic varieties. II, http://www.
  • [PS] I. Panin and A. Smirnov, Push-forwards in oriented cohomology theories of algebraic varieties,
  • [Pa] I. Panin, Riemann-Roch theorems for oriented cohomology, Axiomatic, Enriched, and Motivic Homotopy Theory, NATO Sci. Ser. II Math. Phys. Chem., vol. 131, Kluwer Acad. Publ., Dordrecht, 2004, pp. 261-333. MR 2061857 (2005g:14025)
  • [Qu1] D. Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293-1298. MR 0253350 (40:6565)
  • [N] S. P. Novikov, Methods of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), no. 4, 855-951; English transl. in USSR-Izv. 1 (1967). MR 0221509 (36:4561)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14F43

Retrieve articles in all journals with MSC (2000): 14F43

Additional Information

E. Shinder
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospect 28, Staryĭ Peterhof, St. Petersburg 198904, Russia

Keywords: Complex cobordism theory, oriented cohomology pretheory, Quillen's formula
Received by editor(s): February 22, 2006
Published electronically: May 29, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society